Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 155, NWS Tulsa, OK

July 23, 20147 counties in Oklahoma; Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 23, 2014, 3:01 PM CDT for 7 counties in Oklahoma; Franklin County, Sebastian County, Arkansas. It was in force for 44 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2014, 3:01 PM CDT (20:01 UTC)
Expired
Jul 23, 2014, 3:45 PM CDT
In force
44 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Franklin County, AR, Sebastian County, AR, Haskell County, OK, Latimer County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 19 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 3:10 PM CDTTSTM WND DMGFort Chaffee, ARDAMAGE TO SEVERAL BUILDINGS.
Jul 23, 3:10 PM CDTTSTM WND DMGFort Chaffee, ARMETAL BUILDING HEAVILY DAMAGED.
Jul 23, 3:25 PM CDTTSTM WND DMGPoteau, OKSMALL AIRPLANE UPENDED AT POTEAU AIRPORT.
Jul 23, 3:34 PM CDTTSTM WND DMGHeavener, OKPOWER LINES DOWN.
Jul 23, 3:41 PM CDTTSTM WND DMGHodgen, OKPOWER LINES BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 12:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3863 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3863 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
981 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

409 
WUUS54 KTSA 232001
SVRTSA
ARC047-131-OKC061-077-079-091-101-121-135-232045-
/O.NEW.KTSA.SV.W.0155.140723T2001Z-140723T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
301 PM CDT WED JUL 23 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
  HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  EASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
  EXTREME SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 345 PM CDT

* AT 259 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 15 MILES EAST OF BOSTON TO BRANCH TO KEOTA TO
  RENTIESVILLE...AND MOVING SOUTH AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...PORUM...GREENWOOD...FORT
  CHAFFEE...BOKOSHE...JENSON...EXCELSIOR...HACKETT...STIGLER...ROCK
  ISLAND...ONAPA...BURNVILLE...MILTON...PANAMA...MCCURTAIN...
  BRIARTOWN...WASHBURN...MILLTOWN...SHADY POINT...CAMERON...
  WITCHERVILLE...WHITEFIELD...DAYTON...CROSSROADS...MIDLAND...
  ARKOLA...HUNTINGTON...POTEAU...MANSFIELD...HARTFORD...LIBERTY...
  LEQUIRE...PATTERSON...ENTERPRISE...WISTER...HOWE...FANSHAWE...
  KINTA...LAKE WISTER STATE PARK...LEWISVILLE...SUMMERFIELD...
  HEAVENER RUNESTONE STATE PARK...HEAVENER...FEATHERSTON...QUINTON...
  HODGEN...RED OAK...TALIMENA STATE PARK...ROBBERS CAVE STATE PARK...
  TALIHINA...WHITESBORO...MUSE...BIG CEDAR...PANOLA...DAMON...
  BENGAL...HIGGINS AND WILBURTON.

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 259 AND
274.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3540 9380 3532 9381 3532 9390 3523 9393
      3522 9402 3513 9404 3514 9413 3507 9423
      3496 9424 3492 9444 3459 9445 3460 9480
      3464 9494 3468 9494 3480 9545 3560 9565
      3534 9503 3534 9398 3555 9370 3538 9370
TIME...MOT...LOC 2002Z 344DEG 35KT 3576 9333 3525 9395
          3521 9499 3548 9551

HAIL...1.00IN
WIND...70MPH

$$
2 follow-up statements
523 
WWUS54 KTSA 232019
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
319 PM CDT WED JUL 23 2014

OKC135-232029-
/O.CAN.KTSA.SV.W.0155.000000T0000Z-140723T2045Z/
SEQUOYAH OK-
319 PM CDT WED JUL 23 2014

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN SEQUOYAH
COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3540 9380 3532 9381 3532 9390 3523 9393
      3522 9402 3513 9404 3514 9413 3507 9423
      3496 9424 3492 9444 3459 9445 3460 9480
      3464 9494 3468 9494 3480 9545 3560 9565
      3531 9501 3534 9398 3554 9370 3538 9370
TIME...MOT...LOC 2019Z 344DEG 35KT 3560 9350 3509 9438
          3513 9502 3542 9551

$$

ARC047-131-OKC061-077-079-091-101-121-232045-
/O.CON.KTSA.SV.W.0155.000000T0000Z-140723T2045Z/
FRANKLIN AR-SEBASTIAN AR-HASKELL OK-LE FLORE OK-MCINTOSH OK-
MUSKOGEE OK-PITTSBURG OK-LATIMER OK-
319 PM CDT WED JUL 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LATIMER...
NORTHEASTERN PITTSBURG...SOUTHERN MUSKOGEE...EASTERN MCINTOSH...LE
FLORE...HASKELL...SEBASTIAN AND SOUTHERN FRANKLIN COUNTIES UNTIL 345
PM CDT...

AT 317 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTH OF CLARKSVILLE TO MIDLAND TO MCCURTAIN
TO CHECOTAH...AND MOVING SOUTH AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...BRANCH...ALIX...ARKOLA...FORT
  CHAFFEE...DAYTON...MILLTOWN...POTEAU...HUNTINGTON...CROSSROADS...
  WASHBURN...HARTFORD...MANSFIELD...PATTERSON...LEQUIRE...WISTER...
  ENTERPRISE...HOWE...FANSHAWE...KINTA...LAKE WISTER STATE PARK...
  HEAVENER RUNESTONE STATE PARK...LEWISVILLE...HEAVENER...
  SUMMERFIELD...TALIMENA STATE PARK...ROBBERS CAVE STATE PARK...
  QUINTON...FEATHERSTON...HODGEN...TALIHINA...WHITESBORO...MUSE...BIG
  CEDAR...RED OAK...PANOLA...DAMON...BENGAL...HIGGINS AND WILBURTON

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 259 AND
273.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3540 9380 3532 9381 3532 9390 3523 9393
      3522 9402 3513 9404 3514 9413 3507 9423
      3496 9424 3492 9444 3459 9445 3460 9480
      3464 9494 3468 9494 3480 9545 3560 9565
      3531 9501 3534 9398 3554 9370 3538 9370
TIME...MOT...LOC 2019Z 344DEG 35KT 3560 9350 3509 9438
          3513 9502 3542 9551

HAIL...0.88IN
WIND...70MPH

$$
415 
WWUS54 KTSA 232029
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
329 PM CDT WED JUL 23 2014

ARC047-131-OKC061-077-079-091-101-121-232045-
/O.CON.KTSA.SV.W.0155.000000T0000Z-140723T2045Z/
FRANKLIN AR-SEBASTIAN AR-HASKELL OK-LE FLORE OK-MCINTOSH OK-
MUSKOGEE OK-PITTSBURG OK-LATIMER OK-
329 PM CDT WED JUL 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LATIMER...
NORTHEASTERN PITTSBURG...SOUTH CENTRAL MUSKOGEE...EASTERN MCINTOSH...
LE FLORE...SOUTHERN HASKELL...SOUTHERN SEBASTIAN AND SOUTHERN
FRANKLIN COUNTIES UNTIL 345 PM CDT...

AT 327 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CLARKSVILLE TO HARTFORD TO 6 MILES NORTHEAST OF RED
OAK TO 5 MILES EAST OF EUFAULA...AND MOVING SOUTH AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...WISTER...HOWE...KINTA...
  FANSHAWE...LAKE WISTER STATE PARK...LEWISVILLE...HEAVENER RUNESTONE
  STATE PARK...HEAVENER...SUMMERFIELD...RED OAK...QUINTON...HODGEN...
  TALIMENA STATE PARK...ROBBERS CAVE STATE PARK...FEATHERSTON...
  TALIHINA...WHITESBORO...MUSE...BIG CEDAR...PANOLA...DAMON...
  BENGAL...HIGGINS AND WILBURTON

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 262 AND
266.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3540 9380 3532 9381 3532 9390 3523 9393
      3522 9402 3513 9404 3514 9413 3507 9423
      3496 9425 3492 9444 3459 9445 3460 9480
      3468 9494 3480 9545 3550 9558 3524 9501
      3523 9436 3534 9398 3553 9370 3538 9370
TIME...MOT...LOC 2029Z 344DEG 35KT 3551 9347 3496 9438
          3501 9503 3529 9548

HAIL...0.88IN
WIND...70MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 9:59 AM CDT, 5 hours 2 minutes earlier.

Area forecast discussion, Jul 23, 9:59 AM CDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
959 AM CDT WED JUL 23 2014

...UPDATE...

.DISCUSSION...
MAIN FORECAST ISSUE THIS MORNING IS POSSIBLE CONVECTION SPREADING
SOUTH INTO NORTHERN PORTIONS OF THE FORECAST AREA FROM THE
WEAKENING COMPLEX IN SOUTHEAST KANSAS. INCREASED POPS ACROSS THE
NORTHEAST TO SLIGHT CHANCE. SHOULD THE COMPLEX HOLD
TOGETHER...THIS WILL AFFECT TEMPERATURES ACROSS THIS AREA...SO MAY
NEED TO ADJUST THE COVERAGE OF THE HEAT ADVISORY. ADDITIONAL
SCATTERED SHOWERS AND STORMS ARE ALSO EXPECTED OVER FAR EAST OK AND
WEST AR. SOME STORMS COULD BECOME SEVERE...WITH MAIN THREAT BEING
STRONG WINDS.

&&

.PREV DISCUSSION... /ISSUED 614 AM CDT WED JUL 23 2014/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 12Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL SITES
THROUGHOUT THE 24 HOUR FORECAST PERIOD. SHOWERS AND THUNDERSTORMS MAY
DEVELOP LATER TODAY. HAVE REPRESENTED THIS POSSIBILITY WITH VCTS
AND PROB30 GROUPS IN THE AFFECTED TAFS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR OKZ060.

     HEAT ADVISORY FROM 1 PM WEDNESDAY TO 8 PM WEDNESDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ059-OKZ061-OKZ062-OKZ064-OKZ065-
     OKZ066-OKZ067-OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
     OKZ075-OKZ076.

AR...HEAT ADVISORY FROM 1 PM WEDNESDAY TO 8 PM WEDNESDAY FOR ARZ019-
     ARZ020-ARZ029.

&&

SHORT TERM...16
Hazardous weather outlook, Jul 23, 2:07 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
207 PM CDT WED JUL 23 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
207 PM CDT WED JUL 23 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...NIL.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...MUCH OF EASTERN OKLAHOMA...ALL WESTERN ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTH OF HIGHWAY 412 AND EAST OF HIGHWAY 69.

HEAVY RAIN.
	RISK...LIMITED.
	AREA....EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A COMPLEX OF SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE SOUTH
ACROSS FAR EASTERN OKLAHOMA AND FAR WESTERN ARKANSAS THROUGH THE
LATE AFTERNOON. THIS COMPLEX WILL LIKELY MERGE WITH SCATTERED
STORMS DEVELOPING ACROSS WESTERN AND NORTH CENTRAL ARKANSAS THAT
WILL MOVE TO THE SOUTHWEST WITH TIME AND EVENTUALLY IMPACT
SOUTHEAST OKLAHOMA. DAMAGING WIND GUSTS UP TO 70 MPH WILL BE
LIKELY WITH THESE STORMS BEFORE THEY MOVE OUT OF THE AREA THIS
EVENING. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE THIS
AFTERNOON...ESPECIALLY FROM WEST CENTRAL ARKANSAS THROUGH
SOUTHEAST OKLAHOMA.

HEAT INDEX VALUES OF 105 TO 110 DEGREES WILL CONTINUE ACROSS EAST
CENTRAL OKLAHOMA AND WEST CENTRAL ARKANSAS...BUT TEMPERATURES WILL
DROP SUBSTANTIALLY AS THE STORMS MOVE THROUGH.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...DANGEROUS HEAT POTENTIAL.
FRIDAY...HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY...DANGEROUS HEAT POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
EAT AND HUMIDITY WILL CONTINUE TO KEEP AFTERNOON HEAT INDICES
OVER 100 DEGREES ACROSS MUCH OF THE AREA....ESPECIALLY FRIDAY AND
SATURDAY. A COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS SUNDAY
AND MONDAY WITH CONSIDERABLY COOLER TEMPERATURES EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jul 23, 2:30 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
230 PM CDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     LOWELL                  36.26N 94.13W
07/23/2014                   BENTON             AR   AMATEUR RADIO

            SEVERAL TREES SNAPPED OR UPROOTED

&&

PBS
Local storm report, Jul 23, 2:32 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
232 PM CDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     3 NE HIGHFILL           36.29N 94.32W
07/23/2014                   BENTON             AR   EMERGENCY MNGR

            DAMAGE REPORTED TO A BUILDING AT THE NORTHWEST ARKANSAS
            REGIONAL AIRPORT.

&&

SFP
Local storm report, Jul 23, 2:37 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
237 PM CDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     TSTM WND DMG     4 SW JOHNSON            36.09N 94.22W
07/23/2014                   WASHINGTON         AR   PUBLIC

            TREE LIMBS BROKEN

&&

SFP
Local storm report, Jul 23, 2:42 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
242 PM CDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     TSTM WND DMG     CENTERTON               36.36N 94.29W
07/23/2014                   BENTON             AR   AMATEUR RADIO

            MULTIPLE SMALLER TREES DOWNED

&&

PBS
Local storm report, Jul 23, 2:50 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
250 PM CDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     ADAIR                   36.44N 95.27W
07/23/2014                   MAYES              OK   LAW ENFORCEMENT

            MULTIPLE TREES SNAPPED OR UPROOTED. ROAD BLOCKED AT BELL
            ROAD 1 MILE SOUTH OF BETHEL ROAD.

&&

PBS
Local storm report, Jul 23, 2:58 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
258 PM CDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     STILWELL                35.81N 94.63W
07/23/2014                   ADAIR              OK   LAW ENFORCEMENT

            SEVERAL TREES BLOWN DOWN AND LIMBS BLOWN DOWN ON COUNTY
            ROADS AROUND STILLWELL.

0213 PM     TSTM WND DMG     CENTERTON               36.36N 94.29W
07/23/2014                   BENTON             AR   AMATEUR RADIO

            NUMEROUS SMALLER TREES DOWN IN CENTERTON.

0221 PM     TSTM WND DMG     PEA RIDGE               36.45N 94.11W
07/23/2014                   BENTON             AR   AMATEUR RADIO

            MULTIPLE HOMES IN PEA RIDGE HAVE SUSTAINED SHINGLE
            DAMAGE.

0234 PM     TSTM WND DMG     5 W SHORT               35.57N 94.58W
07/23/2014                   SEQUOYAH           OK   PUBLIC

            TREE DOWN AND BROKEN BRANCHES

0245 PM     TSTM WND DMG     FORT SMITH              35.39N 94.40W
07/23/2014                   SEBASTIAN          AR   EMERGENCY MNGR

            TREES AND POWER LINES BLOWN DOWN ON NORTH B STREET

0246 PM     TSTM WND GST     ROLAND                  35.42N 94.51W
07/23/2014  E65.00 MPH       SEQUOYAH           OK   EMERGENCY MNGR

0247 PM     TSTM WND DMG     SALLISAW                35.46N 94.79W
07/23/2014                   SEQUOYAH           OK   EMERGENCY MNGR

            SEVERAL TREES DOWN.

0250 PM     HAIL             1 E OZARK               35.49N 93.81W
07/23/2014  E1.00 INCH       FRANKLIN           AR   EMERGENCY MNGR

0253 PM     TSTM WND DMG     2 S OZARK               35.46N 93.83W
07/23/2014                   FRANKLIN           AR   EMERGENCY MNGR

            24 INCH DIAMTER TREE DOWN OVER THE ROAD AT HIGHWAY 23
            SOUTH AND HIGHWAY 96.

&&

CAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 11:53 AM CDTSpecial Weather StatementTSANowata, Washington67 min
Jul 23, 12:06 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers, Washington39 min
Jul 23, 12:34 PM CDTSpecial Weather StatementTSAOttawa26 min
Jul 23, 12:42 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Wagoner48 min
Jul 23, 12:45 PM CDTSpecial Weather StatementTSADelaware30 min
Jul 23, 12:48 PM CDTSpecial Weather StatementTSAOttawa27 min
Jul 23, 1:04 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Ottawa41 min
Jul 23, 1:30 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner45 min
Jul 23, 2:00 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Rogers, Sequoyah, Wagoner45 min
Jul 23, 2:19 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more41 min
Jul 23, 3:40 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pittsburg, Pushmataha65 min
Jul 23, 4:29 PM CDTSpecial Weather StatementTSAPittsburg46 min
Jul 23, 4:35 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pittsburg, Pushmataha55 min
Jul 23, 5:20 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha40 min
Jul 23, 5:58 PM CDTSevere Thunderstorm WarningTSAChoctaw17 min
Jul 23, 2:12 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington48 min
Jul 23, 3:34 PM CDTAreal Flood AdvisoryTSAFranklin116 min
Jul 23, 4:00 PM CDTFlash Flood WarningTSAFranklin5 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.